Parametric approximation of surface clusters driven by isotropic and anisotropic surface energies

File Description SizeFormat 
2010-12-02-04.pdfPublished version8.65 MBAdobe PDFView/Open
Title: Parametric approximation of surface clusters driven by isotropic and anisotropic surface energies
Authors: Barrett, JW
Garcke, H
Nurnberg, R
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Jan-2010
Citation: INTERFACE FREE BOUND Vol.( 12 ) No.( 2 ) pp 187 - 234
URI: http://hdl.handle.net/10044/1/5952
Publisher Link: http://dx.doi.org/10.4171/IFB/232
DOI: 10.4171/IFB/232
ISSN: 1463-9963
Publisher: EUROPEAN MATHEMATICAL SOC
Start Page: 187
End Page: 234
Copyright Statement: © 2010 European Mathematical Society
Volume: 12
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx